# SDR C2XA07IA001

- Difficulty date: December 28, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 16,183 hours, 12,272 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856
- Part serial: 189980
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2385 - OKC TO IAH - CREW REPORTED EICAS MESSAGE -PITOT 3 INOP- APPEARED WITH ASSOCIATED BURNING SMELL ON SHORT FINAL.  THE NR 3 PITOT PROBE WAS REMOVED AND REPLACED, THE SYSTEM OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
